| Catalog Number |
833-235 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Customer complaint cannot be confirmed based only on the information provided, to perform a proper evaluation and determine the source of defect reported it is necessary to evaluate the sample involved on this complaint.If the sample becomes available this investigation will be updated with the evaluation results.A device history record review was performed, and no relevant findings were identified.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that "capio went into ssl the bullet stayed in the ligament and came off the suture.The bullet could not be palpated because it was deep in the ligament.Location was confirmed by intraoperative x-ray.".No patient harm or health consequences.The current status of the patient is reported as "no health consequences".